Volume 18, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
$\mathrm{FI}$-modules over Noetherian rings

Thomas Church, Jordan S Ellenberg, Benson Farb and Rohit Nagpal

Geometry & Topology 18 (2014) 2951–2984
Bibliography
1 A Borel, J P Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973) 436 MR0387495
2 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1994) MR1324339
3 F Calegari, The stable homology of congruence subgroups, arXiv:1311.5190
4 R Charney, On the problem of homology stability for congruence subgroups, Comm. Algebra 12 (1984) 2081 MR747219
5 T Church, J S Ellenberg, Homological properties of $\mathrm{FI}$–modules and stability, in preparation
6 T Church, J S Ellenberg, B Farb, $\mathrm{FI}$–modules: A new approach to stability for $S_n$–representations, (2012) arXiv:1204.4533v2
7 T Church, B Farb, Representation theory and homological stability, Adv. Math. 245 (2013) 250 MR3084430
8 T Church, A Putman, Generating the Johnson filtration, arXiv:1311.7150
9 R Jimenez Rolland, On the cohomology of pure mapping class groups as $\mathrm{FI}$–modules, J. Homotopy Relat. Struct. (2013)
10 W Lück, Transformation groups and algebraic $K\!$–theory, Lecture Notes in Mathematics 1408, Springer (1989) MR1027600
11 A Putman, Stability in the homology of congruence subgroups, arXiv:1201.4876v4
12 A Putman, S Sam, Representation stability and finite linear groups, (2014) arXiv:1408.3694v1
13 E Riehl, Categorical homotopy theory, New Mathematical Monographs 24, Cambridge Univ. Press (2014) MR3221774
14 S Sam, A Snowden, $\mathrm{GL}$–equivariant modules over polynomial rings in infinitely many variables, arXiv:1206.2233v2
15 A Snowden, Syzygies of Segre embeddings and $\Delta$–modules, Duke Math. J. 162 (2013) 225 MR3018955
16 B Totaro, Configuration spaces of algebraic varieties, Topology 35 (1996) 1057 MR1404924